# SDR SWAA2019082236198

- Difficulty date: July 24, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 40,892 hours, 24,383 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0004
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE CABIN FLOOR BEAM CORRODED AT BS. 987, LBL 44. / REPAIRED FLOOR BEAM PER SRM & DWG.
